The ergodic theory of shrinking targets

Research output: Contribution to journalArticle

Published copy (DOI)



Publication details

JournalInvent. math.
DatePublished - Dec 1995
Issue number1
Number of pages24
Pages (from-to)175-198
Original languageEnglish


To any dynamical system equipped with a metric, we associate a class of ldquowell approximablerdquo sets. In the case of an expanding rational map of the Riemann sphere acting on its Julia set, we estimate and in some cases compute the Hausdorff dimension of the associated ldquowell approximablerdquo sets. The methods used show a clear link between distortion properties and the type of results obtained in this paper, via ergodic theory and ubiquity.

    Research areas

  • Mathematik

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations